# SDR DALA14032093751

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 43,074 hours, 16,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WC 3350-7413 FOR EMERGENCY LIGHTS, BATTERY PACKS FAILED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY PACKS IAW AMM 33-51-06. OPS TESTED OK.
